Open Access
Issue
ESAIM: PS
Volume 25, 2021
Page(s) 346 - 375
DOI https://doi.org/10.1051/ps/2021014
Published online 27 July 2021
  1. V.I. Afanasyev, C. Böinghoff, G. Kersting and V.A. Vatutin, Limit theorems for weakly subcritical branching processes in random environment. J. Theor. Probab. 25 (2012) 703–732. [Google Scholar]
  2. V.I. Afanasyev, J. Geiger, G. Kersting and V.A. Vatutin, Criticality for branching processes in random environment. Ann. Probab. 33 (2005) 645–673. [Google Scholar]
  3. V. Bansaye and J. Berestycki, Large deviations for branching processes in random environment. Markov Proc. Rel. Fields 15 (2009) 493–524. [Google Scholar]
  4. V. Bansaye, M.-E. Caballero and S. Méléard, Scaling limits of population and evolution processes in random environment. Electr. J. Probab. 24 (2019). [Google Scholar]
  5. V. Bansaye, J.C. Pardo and C. Smadi, On the extinction of continuous state branching processes with catastrophes. Electr. J. Probab. 18 (2013) 1–36. [Google Scholar]
  6. V. Bansaye and F. Simatos, On the scaling limits of Galton-Watson processes in varying environments. Electron. J. Probab. 20 (2015) 1–36. [Google Scholar]
  7. J. Bertoin, Lévy processes. Vol. 121 of Cambridge Tracts in Mathematics. Cambridge University Press, Cambridge (1996). [Google Scholar]
  8. J. Bertoin and R. Doney, Spitzer’s condition for random walks and Lévy processes. Annales de l’IHP Probabilités et Statistiques 33 (1997) 167–178. [Google Scholar]
  9. N.H. Bingham, Continuous branching processes and spectral positivity. Stochastic Process. Appl. 4 (1976) 217–242. [Google Scholar]
  10. N.H. Bingham, C.M. Goldie and J.L. Teugels, Vol. 27 of Regular variation. Cambridge University Press (1989). [Google Scholar]
  11. C. Boeinghoff and M. Hutzenthaler, Branching diffusions in random environment. Markov Proc. Rel. Fields 18 (2012) 269–310. [Google Scholar]
  12. C. Böinghoff, E. Dyakonova, G. Kersting and V. Vatutin, Branching processes in random environment which extinct at a given moment. Markov Proc. Rel. Fields 16 (2010) 329–350. [Google Scholar]
  13. L. Chaumont, Conditionings and path decompositions for Lévy processes. Stochastic Process. Appl. 64 (1996) 39–54. [Google Scholar]
  14. L. Chaumont and R.A. Doney, On Lévy processes conditioned to stay positive. Electron. J. Probab 10 (2005) 948–961. [Google Scholar]
  15. D.A. Dawson and Z. Li, Stochastic equations, flows and measure-valued processes. Ann. Probab. 40 (2012) 813–857. [Google Scholar]
  16. R.A. Doney, Fluctuation Theory for Lévy Processes: Ecole D’Eté de Probabilités de Saint-Flour XXXV-2005. Springer (2007). [Google Scholar]
  17. D.R. Grey, Asymptotic behaviour of continuous time, continuous state-space branching processes. J. Appl. Probab. 11 (1974) 669–677. [Google Scholar]
  18. A. Grimvall, On the convergence of sequences of branching processes. Ann. Probab. 2 (1974) 1027–1045. [Google Scholar]
  19. H. He, Z. Li and W. Xu, Continuous-state branching processes in Lévy random environments. J. Theor. Probab. (2018) 1–23. [Google Scholar]
  20. M. Jirina, Stochastic branching processes with continuous state space. Czechoslovak Math. J. 8 (1958) 292–313. [Google Scholar]
  21. T.G. Kurtz, Diffusion approximations for branching processes, in Vol. 5 of Branching processes (Conf., Saint Hippolyte, Que., 1976) (1978) 269–292. [Google Scholar]
  22. J. Lamperti, Continuous state branching processes. Bull. Amer. Math. Soc. 73 (1967) 382–386. [Google Scholar]
  23. J. Lamperti, The limit of a sequence of branching processes. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 7 (1967) 271–288. [Google Scholar]
  24. Z. Li and W. Xu, Asymptotic results for exponential functionals of Lévy processes. Stochastic Process. Appl. (2017). [Google Scholar]
  25. S. Palauand J.C. Pardo, Continuous state branching processes in random environment: the Brownian case. Stochastic ProcessesAppl. 127 (2017) 957–994. [Google Scholar]
  26. S. Palau and J.C. Pardo, Branching processes in a Lévy random environment. Acta Appl. Math. 153 (2018) 55–79. [Google Scholar]
  27. S. Palau, J.C. Pardo and C. Smadi, Asymptotic behaviour of exponential functionals of Lévy processes with applications to random processes in random environment. ALEA Lat. Am. J. Probab. Math. Stat. 13 (2016) 1235–1258. [Google Scholar]
  28. P. Patie and M. Savov, Bernstein-gamma functions and exponential functionals of Lévy processes. Electron. J. Probab. 23 (2018). [Google Scholar]
  29. W.L. Smith and W.E. Wilkinson, On branching processes in random environments. Ann. Math. Statist. 40 (1969) 814–827. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.